MathSciNet Relay Station
MathSciNet bibliographic data
MR638380 (83a:33014) 33A65 (33A45 42C30)
Gasper, George Orthogonality of certain functions with respect to complex valued weights. Canad. J. Math. 33 (1981), no. 5, 1261–1270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement